# SDR SIMA201134102

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,295 hours, 16,565 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12022656003
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND STRINGER 15 LEFT BETWEEN FRAMES 1A TO 2 I BENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED STRINGER 15L FROM FRAME 1A TO 4 IAW EMBRAER STRUCTURAL REPAIR MANUAL 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
